# SDR 20001128AP006

- Difficulty date: June 24, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N1568W
- Make and model: Beech 1900C
- Aircraft serial: UC64
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Worn
- Location: Compressor
- Part time: 6,390 hours, 3,500 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 9230 - TPA/MIA - ON TAKEOFF, THE RIGHT ENGINE ITT ROSE AND TORQUE DECREASED.  DECLARED AN EMEGENCY AND RETURNED TO TPA.  PERFORMED HOT SECTION INSPECTION AND REPLACED CT DISK AND INNER EXIT DUCT ASSEMBLY DUE TO WEAR.  (M)
